# SDR AALA201907159019

- Difficulty date: July 14, 2019
- Submitted: July 17, 2019
- Operation: Air carrier
- Aircraft: N944AN
- Make and model: Boeing 737823
- Aircraft serial: 29535
- Aircraft time: 56,618 hours, 23,186 cycles
- System (JASC): 3444 · Ground Proximity System
- Part: Antenna
- Part number: S67200218
- Condition: Faulty
- Location: Radar Altmeter
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS LANDING GEAR WARNING HORN SOUNDED FOR 20-30 SECONDS ON CLIMBOUT AT APPROX 1,000 AGL, GEAR UP, FLAPS 1 DEGREE, 2000 FPM CLIMB. MAINTENANCE REPLACED #1 AND # 2 R/A ANTENNAS IAW AMM 34-33-11. BOTH CHECK OK. ACCOMPLISHED LANDING WARNING SYSTEM TEST IAW AMM 31-51-00-730-802. SYSTEM CHECKS OK.
